# SDR AALA20040587

- Difficulty date: May 23, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GRU - EMERGENCY AISLE LIGHTING AT SEAT ROWS 30H THROUGH 32H INOPERATIVE.  FOUND CONNECTOR UNDER SEAT 29J DISCONNECTED.  RECONNECTED EMERGENCY AISLE LIGHTING CONNECTOR AT SEAT 29J FOR EMERGENCY AISLE LIGHTING AT ROWS 30H THROUGH 32H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
